# SDR C2XA10CL128

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 25,245 hours, 18,901 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CLE FLT 2537 THE CREW REPORTED A APU FIRE DETECT FAIL MESSAGE ON TAKEOFF ROLL.  MAINTENANCE INSPECTED THE APU FIRE DETECTOR WIRE HARNESS AND SECURED A LOOSE CONNECTOR.  OPERATIONAL CHECKS WERE GOOD.
